应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (4): 893-908    DOI: 10.1007/s10255-017-0705-y
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Analyzing Right-Censored Length-Biased Data with Additive Hazards Model
Mu ZHAO1, Cun-jie LIN2,3, Yong ZHOU4,5
1 School of Statistics and Mathematics, Zhongnan University of Economics and Law, Wuhan 430073, China;
2 Center for Applied Statistics, Renmin University of China, Beijing 100872, China;
3 School of Statistics, Renmin University of China, Beijing 100872, China;
4 Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China;
5 School of Statistics and Management, Shanghai University of Finance and Economics, Shanghai 200433, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9